# SDR RAIA980224

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S536780001000
- Condition: Corroded
- Location: Cabin
- Part time: 21,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, FOUND CORROSIN AT RIGHT INBOARD SEAT TRACK, BETWEEN FRAMES 30 AND 34.  MAINTENANCE REPAIRED SEAT TRACK BETWEEN FRAMES 30 AND 34 PR ATR SRM.  (M)
